# SDR 9606292705

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE INSTRUMENT COMPARATOR LIGHT CAME ON IN FLIGHT WITH A 10 DEGREE SPLIT BETWEEN RMI'S.  WHEN SWITCHING TO CAPTAIN'S OR FIRST OFFICER'S RMI HAD A 90 DEGREE SPLIT.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE INSTRUMENT SWITCHING UNIT, CONNECTOR D4883, SLAVING AMPLIFIER AND NR 2 RMI AND NR 1 DIRECTIONAL GYRO.  OPERATIONALLY CHECKED NR 1 AND NR 2 COMPASS SYSTEMS, CHECKED OK.
